Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and tantrums snowden

Posted by jane d on February 1, 2003, at 15:45:08

In reply to Re: Wellbutrin and tantrums jane d, posted by snowden on January 31, 2003, at 21:35:43

> I was just wondering if you're currently taking both Prozac and Wellbutrin. First I took only Prozac, felt extremely sedated and slept constantly...then Wellbutrin, anger, rages, etc. I almost lost my job!...Now Prozac again, sedation continues...If you're on both, what dosage do you take? Do you still get rages and aggitation while also on an SSRI?

Snowden,

I'm taking 300mg of Wellbutrin SR and 20mg of Prozac a day. The SSRI seems to be what controls the anger. But, I also did not find that Wellbutrin increased my anger above what it was without medication. It just didn't reduce it the way the Prozac did. If I felt it had caused anger I would be very reluctant to take it again even with another drug. It would seem like causing anger and not preventing anger should be based on the same properties of the drug but I'm not sure that that is true. Other people have posted of experiences like yours here in the past. I was only able to find one since the search function is currently broken but if I come across any others I'll post those links too.

Jane

http://www.dr-bob.org/babble/20010804/msgs/74114.html


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jane d thread:138422
URL: http://www.dr-bob.org/babble/20030130/msgs/138764.html